×

One method for finding exact solutions of nonlinear differential equations. (English) Zbl 1250.35055

Summary: One of old methods for finding exact solutions of nonlinear differential equations is considered. Modifications of the method are discussed. Application of the method is illustrated for finding exact solutions of the Fisher equation and nonlinear ordinary differential equation of the seventh order. It is shown that the method is one of the most effective approaches for finding exact solutions of nonlinear differential equations. Merits and demerits of the method are discussed.

MSC:

35C05 Solutions to PDEs in closed form
35A25 Other special methods applied to PDEs
35C07 Traveling wave solutions
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Kudryashov, N.A., Exact soliton solutions of the generalized evolution equation of wave dynamics, J appl math mech, 52, 361-365, (1988)
[2] Kudryashov, N.A., On types of nonlinear nonintegrable differential equations with exact solutions, Phys lett A, 155, 269-275, (1991)
[3] Parkes, E.J.; Duffy, B.R., An automated tanh – function method for finding solitary wave solutions to non-linear evolution equations, Comput phys commun, 98, 288-300, (1996) · Zbl 0948.76595
[4] Malfliet, W.; Hereman, W., The tanh method: I exact solutions of nonlinear evolution and wave equations, Phys scripta, 54, 563-568, (1996) · Zbl 0942.35034
[5] Kudryashov, N.A., Exact solutions of the generalized kuramoto – sivashinsky equation, Phys lett A, 147, 287-291, (1990)
[6] Kudryashov, N.A., Simplest equation method to look for exact solutions of nonlinear differential equations, Chaos soliton fract, 24, 1217-1231, (2005) · Zbl 1069.35018
[7] Parkes, E.J.; Duffy, B.R.; Abbott, P.C., The Jacobi elliptic-function method for finding periodic-wave solutions to nonlinear evolution equations, Phys lett A, 295, 280-286, (2002) · Zbl 1052.35143
[8] Vitanov, N.K., Application of simplest equations of bernouli and Riccati kind for obtaining exact travelling wave solutions for a class of PDEs with polynomial nonlinearity, Commun nonlinear sci numer simulat, 15, 2050-2060, (2010) · Zbl 1222.35062
[9] Vitanov, N.K., Modified method of simplest equation: powerful tool for obtaining exact and approximate traveling-wave solutions of nonlinear pdes, Commun nonlinear sci numer simulat, 16, 1176-1185, (2011) · Zbl 1221.35095
[10] Vitanov, N.K., On modified method of simplest equation for obtaining exact and approximate of nonlinear PDEs: the role of the simplest equation, Commun nonlinear sci numer simulat, 16, 4215-4231, (2011) · Zbl 1222.65116
[11] Biswas, A., Solitary wave solution for the generalized Kawahara equation, Appl math lett, 22, 208-210, (2009) · Zbl 1163.35468
[12] Biswas, A.; Petkovich, M.D.; Milovich, D., Topological and non-topological exact soliton of the power law KdV equation, Commun nonlinear sci numer simulat, 15, 11, 3263-3269, (2010) · Zbl 1222.35168
[13] He, J.H.; Wu, X.H., Exp-function method for nonlinear wave equations, Chaos soliton fract, 30, 700-708, (2006) · Zbl 1141.35448
[14] Wu, X.H.; He, J.H., Solitary solutions, periodic solutions and compaction – like solutions using the exp – function method, Comput math appl, 54, 66-986, (2007)
[15] Ma, W.-X.; Huang, T.; Zhang, Y., A multiple exp – function method for nonlinear differential equations and its application, Phys scripta, 82, 005003, (2010)
[16] Ma, W.-X.; Fan, E., Linear superposition principle applying to Hirota bilinear equations, Comput math appl, 61, 950-959, (2011) · Zbl 1217.35164
[17] Wang, M.L.; Li, X.; Zhang, J., The G′/G - expansion method and evolution equation in mathematical physics, Phys lett A, 372, 417-421, (2008)
[18] Ebadi, G.; Biswas, A., The G′/G method and topological solution of the K(m,n) equation, Commun nonlinear sci numer simulat, 16, 2377-2382, (2011) · Zbl 1221.35330
[19] Ma, W.-X.; Lee, J.-H., A transformed rational function method and exact solutions to the 3+1 dimensional jimbo – miva equation, Chaos soliton fract, 42, 1356-1363, (2009) · Zbl 1198.35231
[20] Ryabov, P.N., Exact solutions of the kudryashov – sinelshchikov equation, Appl math comput, 217, 7, 3585-3590, (2010) · Zbl 1205.35272
[21] Kabir, M.M.; Khajeh, A.; Aghdam, E.Y.; Koma, A.Y., Modified kudryashov method for finding exact solitary wave solutions of higher order nonlinear equations, Math method appl sci, 34, 2, 213-219, (2011) · Zbl 1206.35063
[22] Kabir MM. Modified Kudryashov method for Generalized forms of the nonlinear heat conduction equation. Int J Phys Sci in press.
[23] Gepreel, K.A.; Omran, S.; Elagan, S.K., The traveling wave solutions for some nonlinear PDEs in mathematical physics, Appl math, 2, 3, 343-347, (2011)
[24] Kudryashov, N.A., Meromorphic solutions of nonlinear ordinary differential equations, Commun nonlinear sci numer simulat, 15, 2778-2790, (2010) · Zbl 1222.35160
[25] Ma, W.-X., Comment on the 3+1 dimensional kadomtsev – petviashvili equations, Commun nonlinear sci numer simulat, 16, 2663-2666, (2011) · Zbl 1221.35353
[26] Kudryashov, N.A.; Loguinova, N.B., Be careful with exp – function method, Commun nonlinear sci numer simulat, 14, 1881-1890, (2009) · Zbl 1221.35344
[27] Kudryashov, N.A., Seven common errors in finding exact solutions of nonlinear differential equations, Commun nonlinear sci numer simulat, 14, 3503-3529, (2009) · Zbl 1221.35342
[28] Kudryashov, N.A., On “new travelling wave solutions” of the KdV and the KdV-Burgers equations, Commun nonlinear sci numer simulat, 14, 1891-1900, (2009) · Zbl 1221.35343
[29] Demina, M.V.; Kudryashov, N.A., From Laurent series to exact meromorphic solutions: the Kawahara equation, Phys lett A, 374, 40234029, (2010)
[30] Demina, M.V.; Kudryashov, N.A., Explicit expressions for meromorphic solutions of autonomous nonlinear ordinary differential equations, Commun nonlinear sci numer simulat, 16, 1127-1134, (2011) · Zbl 1221.34233
[31] Kudryashov, N.A.; Sinelshchikov, D.I.; Demina, M.V., Exact solutions of the generalized bretherton equation, Phys lett A, 375, 1074-1079, (2011) · Zbl 1242.37054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.